# SDR SWAA2013052916586

- Difficulty date: May 6, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 32,466 hours, 22,212 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5971365
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR AT INBD TAB CARBON FIBER DELAMINATED.  R & R CONTROL TAB IAW AMM.
